Dec 11, 2012
l have been on ARVs since 2003 and experienced a change in the shape of my body, buffalo hump, abdominal and back fat accumulation lipoatrophy on legs, arms, bottom and face. I am on didanosine, zidovudine and alluvia. l would like a recommendation on how to change these drugs especially alluvia (protease inhibitor) to reduce or get rid of this problem. l am in South Africa, female
| Response from Dr. Henry
If possible would try to see if you can switch off the zidovudine and didanosine to tenofovir or abacavir and lamuvidine or emtricitabine, Diet, exercise might help some. If atazanavir is available that might be preferable to the Aluvia but availability may be limited where you live. Nevirapine would be another option if you have no history of likelihood of drug resistance. I recommend discussing with your HIV rpecialist. KH
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Getting HIV From Sex With A Prostitute
- Bronchitis After Sucking Penis Worried I Have HIV
- Burning Penis After Sex With Stripper Condom Broke Worried I Have HIV
- Groin Pain After Breast Sucking Worried I Have HIV
- Itchy Scrotum After Blowjob Sign Of HIV AIDS
- Swollen Lymph Glands After Erotic Massage Worried I Have HIV
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.